# SDR FDEA201001220227

- Difficulty date: January 22, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 61,765 hours, 12,441 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3983983
- Part serial: 2953
- Condition: Failed
- Location: Trim Air Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RECEIVED LVL 2 ALERT TRIM AIR OFF TEMP REACHED 225 F.  COCKPIT TEMP 99 F COULD NOT CONTROL TEMP IN AUTO WITH QRH OR MANUAL.  TEMP  LOWERED TO 190F AND REMAINED THERE UNTIL DECENT.  FOUND FD TRIM AIR VALVE STUCK OPEN.  PN 398398-3  CURRENTLY NIS ANC.  CPN 2100193 QTY 1 VALVE  MSN 1160678  R & R FWD TRIM AIR VALVE IAW REF TO MM 21-61-12-4. ALL TESTS AND CHECKS  PASSED.  SYS OK FOR SERVICE.
